MathSciNet Relay Station
MathSciNet bibliographic data
MR2670161 34K14 (34D09)
Ait Dads, E.; Lhachimi, L. Pseudo almost periodic solutions for equation with piecewise constant argument. J. Math. Anal. Appl. 371 (2010), no. 2, 842–854.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement